# SDR LR7A02047

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION FOUND LT FS 557 UPPER BOW BEAM LOWER END CRACKED AND EXISTING REPAIR NOT PER SRM AT LBL 63, WL 150.  REPAIRED IAW SRM SMP 583 53-40-14.
